# SDR DALA1121639002

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 50,662 hours, 37,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW 16DE. MAINTENANCE FOUND PIN PULLED FROM CONNECTOR. MAINTENANCE RE-SECURED THE PIN AND THE OPERATION OF LIGHT NOW CHECKS GOOD. AIRCRAFT IS OK FOR SERVICE.
